Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

30not15

Veteran Member
  • Total Reviews

    0
  • Content Count

    75
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About 30not15

  • Rank
    Junior Member

Recent Profile Visitors

1978 profile views
  1. My derm's office has more than one doctor. One said no other topicals, the other said - some people do all of the time with no problems, even RX strength Differin. I've tried both bp and sa while on tane (finishing up my second course now). Using other stuff hasn't been horrible, but it does cause increased dryness/flakes. Sometimes the flakes have been bad enough it wasn't worth it, even with heavy moisturizer. Good luck.
  2. I used Differin (along with other stuff) prior to and after my very long Accutane course. I finished my first course last July and started Differin about a month or so after. Things were fine until just around the holidays. I started getting increasing oil and then a moderate break out all around my mouth/chin area. The acne was more plentiful than prior to Accutane, but less damaging/deep. My derm bumped me up to .3% Differin, and added a sulfer wash in the shower and Aczone once or twice
  3. I went to Differin .1% about a month after ending my first course. It kept me clear for about four months. I don't know if it was the holidays, stress in general, or being off accutane - but my acne came back. No cysts, hardly any blackheads, but many, many smaller lesions. My derm upped my Differin to .3%, added Aczone twice a day, and a sulfur wash each morning. It took awhile, but I'm about 95% clear now - although I have a lot of red marks from the break outs. When he suggested also ad
  4. I had joint pain well into my first course (11 months, when at higher doses - 80 - 100mg) it wasn't unbearable, but bothersome when I exercised - especially in the knees with squats and lunges. I was worried, but less than a month after stopping, everything went away. I've been off tane for about 7 months and am just starting a second course. I expect that I will experience some joint pain if I go on the higher dose and for that length of time. I also expect that it will go away after I stop
  5. I was on it for a long time (11 months) and high dose (80-100mg) for my weight. My haid did start to thin (more fall out in the shower, not balding) towards the end of the course. However, it wan't any more than what happens after you have a baby. I've been off tane for 7 months and my hair is almost back to normal. I'm about to start a second course and that was one of the biggest factors...if my hair didn't bounce back I wasn't going to do it again. I'm taking biotin this time and using m
  6. I'm fairly small and besides just a few persistant cysts every few days to weeks, my acne wasn't horrible. I expected to be on a simple 4-5 month low dose course and it would take care of things. I ended up going on a pretty high dose (80-100mg) for nearly 11 months and even on the last month I got cyst that needed to be injected. However, my skin was perfect after that for 6 months, no cysts or ANY acne. About 6 months after, with the holidays and misc. stress, I started breaking out again
  7. I was supposed to start my second course today. My first course I used brand name bc my insurance covered it and I only paid $10 per. Now my ins. has changed and only covers generic or the generic difference for brand. I didn't know this, but the pharmacy ran brand bc that's what I always requested the first course. I went to pick it up and they said, "Insurance is saving you $629.30, but your bill (for 30 days worth of Accutane) is still $758.97." WTF?! Hmmm - well, I passed and now have
  8. I'm also about to start my second course (mid-Feb). My first course was about 11 months - normal to high doseage. Stayed perfect for about 6 months, then it came back. It's more inflamed this time, but no cysts. So, in some ways it's better, and others it's worse. I'm wondering the same thing - about remission rates. My derm said some people need three or more courses. I'm wondering if it's better to do a bunch of full-blown courses, or just do maintanence at a low dose. I try looking st
  9. Are you done with your second course? I'm just starting my second (probably in Feb after the ipledge hoops). I went almost 6 full months with perfect skin, bummed I have to do a second course - but I think it will be worth it. Did you clear faster on your second course?
  10. I was on a really long course (11 months - normal to high doseage) and had a lot of under the skin stuff too. It cleared everything - my skin was flawless. No red marks, no excessive oil, no excessive dryness - just awesome. If I would had stopped at 5 months, my skin would have still had some of the under the skin bumps and even some occasional cysts, but it sounds like most people are completely clear on a 5 month course. My acne started coming back about 6 months after tane, but I have ve
  11. After my first course of tane my skin was smooth and flawless. In pictures there is a noticeable difference - I looked much YOUNGER after tane than before. Now my oil is back, so it doesn't dry you out forever. It made my skin more normal than before.
  12. After my first course of tane my skin was smooth and flawless. In pictures there is a noticeable difference - I looked much YOUNGER after tane than before. Now my oil is back, so it doesn't dry you out forever. It made my skin more normal than before.
  13. I tan really easily and rarely burn too. On Differin, oral antibiotics, etc. I didn't need to worry about the sun sensitivity that they warned about. On tane, I was outside in the spring doing yardwork for about 15 minutes and noticed that I was getting a minor burn. From then on I did use sunblock 15-30 spf and only got tan, not burned.
  14. I was on it for 11 months and started getting joint pain. Once my course ended, all of the pain ended within a month or two. Unfortunately, my skin is flaring up again - so I'm going on another course. I'm bummed I have to, but not worried about the side effects because (at least for me) they weren't bad during and all went away after.
  15. I'm waiting (just for the ipledge hoops) to start my second course. I was on it 11 months the first time, normal to high doseage. I had perfect skin for about six months, now it's back. With the length of my course, I was hoping it would be all I needed. I should have figured if it took that long to work, I probably wouldn't be so lucky. ;( I was on Differin since stopping tane, but it didn't really maintain like it was supposed to. My breakouts are much worse in quantity after tane, but
×